# SDR SWIA2020022748843

- Difficulty date: February 6, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 14,801 hours, 7,441 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ATTACH ANGLE AT FRAME 52 CRACKED   (C-CHECK) RO 2/22/2020   REMOVED AND REPLACED LH ATTACH ANGLE AT FRAME 52 REF EMB SRM
